Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Leoyizhou

Is that real that many people got LONGTERM side effects by Accutane?

Recommended Posts

I'm only on my third week right now. I really want to get my skin clean but I keep seeing these posts about how people developed serious long-term side effects from accutane. What's your guys' experience?

Share this post


Link to post
Share on other sites

I was on Accutane back in 2005 and the only long term side effects I have are sun sensitivity, sensitive skin, drier skin than before (but managable and not like how it was on Accutane), and very minor knee pain. My dad took Accutane in 1982 and has no long term side effects.

Share this post


Link to post
Share on other sites

My father took accutane in 1984 and he never even had a side effect, not even dry lips. I guess everyone reacts differently.

Edited by shoes

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×